Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A new approach to network-based H∞ control for stochastic systems
Other Titles: A new approach to network-based H infinity control for stochastic systems
Author: Zhou, Q.
Shi, P.
Citation: International Journal of Robust and Nonlinear Control, 2012; 22(9):1036-1059
Publisher: John Wiley & Sons Ltd
Issue Date: 2012
ISSN: 1049-8923
Statement of
Qi Zhou and Peng Shi
Abstract: This paper deals with the problem of network-based H ∞ control for a class of uncertain stochastic systems with both network-induced delays and packet dropouts. The networked control system under consideration is represented by a stochastic model, which consists of two successive delay components in the state. The uncertainties are assumed to be time varying and norm bounded. Sufficient conditions for the existence of H ∞ controller are proposed to ensure exponentially stable in mean square of the closed-loop system that also satisfies a prescribed performance. The conditions are expressed in the frame of linear matrix inequalities (LMIs), which can be verified easily by means of standard software. Two practical examples are provided to show the effectiveness of the proposed techniques. Copyright © 2011 John Wiley & Sons, Ltd.
Rights: Copyright © 2011 John Wiley & Sons, Ltd.
DOI: 10.1002/rnc.1750
Appears in Collections:Aurora harvest 4
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.